# SDR 2008UALA03489

- Difficulty date: June 19, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,741 hours, 14,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L NEEDS REPAIR DOUBLER AT UPPER HINGE CUTOUT.  ACCOMPLISHED MAJOR REPAIR AT GSO.  ACP HFEC NO DEFECT FOUND.  INSTALLED REPAIR DOUBLER IAW MM 52-11-87.
